About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 128625, 8 pages
Research Article

Numerical Analysis for Stochastic Partial Differential Delay Equations with Jumps

Yan Li1,2 and Junhao Hu3

1Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China
2College of Science, Huazhong Agriculture University, Wuhan 430074, China
3College of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China

Received 3 January 2013; Accepted 21 March 2013

Academic Editor: Xuerong Mao

Copyright © 2013 Yan Li and Junhao Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Li and Junhao Hu, “Numerical Analysis for Stochastic Partial Differential Delay Equations with Jumps,” Abstract and Applied Analysis, vol. 2013, Article ID 128625, 8 pages, 2013. doi:10.1155/2013/128625